# SDR CALA2025091608951

- Difficulty date: September 11, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 140A987117
- Condition: Gouged
- Location: Zone  100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING STRUCTURE REMOVALS TO GAIN ACCESS FOR STA 947 REPAIR, FOUND FRAME CLIP WITH DEEP GOUGE AND REQUIRES REPLACEMENT. PN# 140A9871-17.   REMOVED AND REPLACED CLIP AT STA947 IAW BAC DWG 140A9871 REV:- REV:A AND BAC DWG 140A0004 REV:A AND B737-80 SRM 51-40-02.
